A Proposed Technique for Solving Quasi-Concave Quadratic Programming Problems with Bounded Variables

Authors

  • M Asadujjaman Department of Mathematics, Dhaka University, Dhaka-1000
  • M Babul Hasan Department of Mathematics, Dhaka University, Dhaka-1000

DOI:

https://doi.org/10.3329/dujs.v63i2.24445

Keywords:

Quadratic Programming, Quasi-Concave Quadratic Programming, Bounded Variable, Lower & Upper Bound

Abstract

In this paper, a new method is proposed for finding an optimal solution to a Quasi-Concave Quadratic Programming Problem with Bounded Variables in which the objective function involves the product of two indefinite factorized linear functions and constraints functions are in the form of linear inequalities. The proposed method is mainly based upon the primal dual simplex method. The Linear Programming with Bounded Variables (LPBV) algorithm is extended to solve quasi-concave Quadratic Programming with Bounded Variables (QPBV). For developing this method, we use programming language MATHEMATICA. We also illustrate numerical examples to demonstrate our method.

Dhaka Univ. J. Sci. 63(2):111-117, 2015 (July)

Downloads

Download data is not yet available.
Abstract
776
PDF
1158

Author Biography

M Asadujjaman, Department of Mathematics, Dhaka University, Dhaka-1000



Downloads

Published

2015-08-20

How to Cite

Asadujjaman, M., & Hasan, M. B. (2015). A Proposed Technique for Solving Quasi-Concave Quadratic Programming Problems with Bounded Variables. Dhaka University Journal of Science, 63(2), 111–117. https://doi.org/10.3329/dujs.v63i2.24445

Issue

Section

Articles